Skip to content
Rebates & Giveaways

Gift

See Details
 

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

SKU ACM90015
  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.

More Info

$19.72
In Stock 2 day-ship Your order will ship out within 2 business days
Want by date , order within 22 hours 31 minutes over $45
PhysiciansCare®
Made in USA
Non Returnable
NON RETURNABLE. See Our return policy

Product Description

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box. Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Ibuprofen; Description: 2/Pack; For Use With: ACM-14302, ACM-14303, ACM-5000; Mounting: No.
  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.

Technical Specifications

  • Ibuprofen
  • 2/Pack
  • Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heart surgery.
  • ACM-14302, ACM-14303, ACM-5000
  • Medicines-Pain Relief
  • No
  • 0%
Items you are comparing
  •  
  •  
  •  
  •  
Compare Products Clear All

You can only compare four products at once

×
Welcome Newcomer